MathSciNet Relay Station
MathSciNet bibliographic data
MR2404371 60K35 (05C80 82B43)
Dawson, D. A.; Gorostiza, L. G. Percolation in a hierarchical random graph. Commun. Stoch. Anal. 1 (2007), no. 1, 29–47.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement